# SDR QXEA2018021300056

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 25,687 hours, 27,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Unsecure
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT IN FWD GALLEY UNATACHED. SECURED THE LIGHT AND SEALED.  NO OTHER DEFECTS NOTED. IAW 25-14-01-400-801 & MCN 625721-1 ISSUE 3.  RETURNED TO SERVICE.
